# SDR ASAA2014072108627

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,856 hours, 9,080 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE STAYED FULL CLOSED WHEN ON THE GROUND.  ACFT GROUNDED.  PERFORMED GROUND VERIFICATION TASK REF FIM 21-31-801 AND 21-31-802.  GROUND TEST ON NR 1 AND NR 2 PRESSURE CONTROLLER.  OPS NORMAL. CODE NR 57 FOUND ON PRESSURE CONTROLLER NR 2 CLEARED AND RESET.
